# SDR R61A201705130357

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,616 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND AT THE AFT WET AREA LT GUSSET AT FRAMES 87 - 88 OTBD OF LT SHEAR PANEL.  REMOVED AND REPLACED THE GUSSET  IAW SRM 51-42-02.
